Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
APPROXIMATE TREATMENT OF HERMITIAN EFFECTIVE INTERACTIONS AND A BOUNDON THE ERROR
Autore:
OKAMOTO R; SUZUKI K; ELLIS PJ; HAO JF; LI ZB; KUO TTS;
Indirizzi:
KYUSHU INST TECHNOL,DEPT PHYS KITAKYUSHU 804 JAPAN UNIV MINNESOTA,SCH PHYS & ASTRON MINNEAPOLIS MN 55455 SUNY STONY BROOK,DEPT PHYS STONY BROOK NY 11794
Titolo Testata:
Progress of theoretical physics
fascicolo: 2, volume: 91, anno: 1994,
pagine: 403 - 408
SICI:
0033-068X(1994)91:2<403:ATOHEI>2.0.ZU;2-Y
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
14
Recensione:
Indirizzi per estratti:
Citazione:
R. Okamoto et al., "APPROXIMATE TREATMENT OF HERMITIAN EFFECTIVE INTERACTIONS AND A BOUNDON THE ERROR", Progress of theoretical physics, 91(2), 1994, pp. 403-408

Abstract

The Hermitian effective interaction can be well-approximated by (R+R(dagger))/2 if the eigenvalues of omega(dagger)omega are small or state-independent (degenerate), where R is the standard non-Hermitian effective interaction and omega maps the model-space states onto the excluded space. An error bound on this approximation is given.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 28/11/20 alle ore 04:47:32